MAUDE Adverse Event Report: STRYKER GMBH 2.3 M VARIAX HAND LOCK T-PLATE,NARROW,6HOLES; PLATE, FIXATION, BONE

STRYKER GMBH 2.3 M VARIAX HAND LOCK T-PLATE,NARROW,6HOLES; PLATE, FIXATION, BONE
Catalog Number 57-15340S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The plate was broken due to place her hand after 8 week later from initial surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that 2.3 m variax hand lock t-plate,narrow,6holes was alleged of 'implant breakage after surgery' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.Note that due to the hospital policy, no additional information is available.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.As indicated ¿ the plate was broken due to place her hand after 8 week later from initial surgery¿, therefore the plate breakage was most likely patient related.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
2.3 M VARIAX HAND LOCK T-PLATE,NARROW,6HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7907948
Report Number0008031020-2018-00637
Device Sequence Number1449826
Product Code HRS
UDI-Device Identifier04546540542274
UDI-Public04546540542274
Combination Product (Y/N)N
PMA/510(K) Number
K062498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/19/2023
Device Catalogue Number57-15340S
Device Lot Number1000295613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;